The Hamiltonian structure of the Bogoyavlensky lattice

Kazuhiro Hikami, Rei Inoue

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)


We study the Hamiltonian structure of the Bogoyavlensky lattice, which is an integrable differential-difference equation and is a generalization of the Volterra model. We construct the lattice W algebras by use of the dynamical variables of the Bogoyavlensky lattice, and also show the bi-Hamiltonian structure thereof. The quantization of the lattice W algebras is briefly discussed.

Original languageEnglish
Pages (from-to)776-783
Number of pages8
Journaljournal of the physical society of japan
Issue number3
Publication statusPublished - Mar 1999
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Physics and Astronomy


Dive into the research topics of 'The Hamiltonian structure of the Bogoyavlensky lattice'. Together they form a unique fingerprint.

Cite this